Some experiences in numerical treatments of nonlinear eigenvalue problems
Acta Universitatis Carolinae. Mathematica et Physica, Tome 15 (1974) no. 1-2, p. 85
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUCMP_1974_15_1-2_a18,
author = {Lehman, R.},
title = {Some experiences in numerical treatments of nonlinear eigenvalue problems},
journal = {Acta Universitatis Carolinae. Mathematica et Physica},
pages = {85},
year = {1974},
volume = {15},
number = {1-2},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUCMP_1974_15_1-2_a18/}
}
Lehman, R. Some experiences in numerical treatments of nonlinear eigenvalue problems. Acta Universitatis Carolinae. Mathematica et Physica, Tome 15 (1974) no. 1-2, p. 85. http://geodesic.mathdoc.fr/item/AUCMP_1974_15_1-2_a18/